# SDR NACA20060007

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 60,831 hours, 41,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION ALL RED LIGHTS ON AND ONLY LEFT GEAR GREEN LIGHT THREE TIMES WITH THE SAME RESULT.  FOUND BAD CIRCUIT AT PIN 9 OF D292 AT LANDING GEAR POSITION ANNUNCIATOR PANEL.  REPAIRED FAULTY CONNECTION AND OPS CHECKED GOOD DURING 10 RETRACTION AND EXTENSIONS CYCLES.  REF B727MM 32-32-0 (2) (A-D;G-M).
